Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Cramping, lower back pain, bleeding. Taken Cytotec after D&C. Normal?

I took cytotec 10 days after a D&C to pass additional tissue . 4 pills taken vaginally Friday night. Minimal bleeding and cramping, no clots. Ultra sound yesterday confirmed tissue had not passed. Today(Sunday) am having cramping and lower back pain consistant with or slightly more than regular period. Bleeding some and passing a few small clots or bits of tissue. Is this normal or do I need to call and report the pain.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

You had a D&C with retained products of conception. You tried cytotec but this did not work. You need a repeat D&C if this tissue is still present. The risk is that of infection if the tissue is left in place, especially in the setting of the prior D&C. This needs to be discussed with your doctor. Reasons to call immediately is if you are in significant pain or think that you have a fever.

I hope that this helps and good luck!
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor